She is likely in withdrawal. Call her doctor and see what they can do to get her feeling better. Withdrawal is terribly uncomfortable and sometimes dangerous if there are underlying health issues. In the meantime, make sure she's staying hydrated. Hope you'll let us know how she's doing.
She is really upset all the time keeps crying, Keeps thinking ' what if anything happen to her what would all the grankids be like'' shes also worried of dieing ive told her shes not going to die n to stop thinking all these things, Then she will pull her self together she will be ok for a bit, But its since she as stop the patchs.
She as to see her doctor later at 5pm, i will let you know what they say...
Bceuase some off this could be her cancer tablets to, That is one of there side effets -feeling down-panic attcks- I don't know what to think to be truthful i just hope she is ok, For the past 5 years she as been thru hell and back from having breast cancer to now waiting for a new knee .....
Thanks so much for your help xx
Please let us know how she's doing. The cancer drugs certainly could be part of it. My mother-in-law is battling lung cancer and she has a lot of crying jags and anxiety (and she's not generally a crier.) Hopefully, the doctor will straighten things out and your mom will be feeling better.
Hope you're doing okay. It's hard to be a caregiver; so take time for yourself.